MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 2MM X 3CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 2MM X 3CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036122030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : the device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure, the subject coil was guided into the patient anatomy.Physician felt resistance while repositioning the subject coil to engage to the vessel.After confirming that the subject coil had settled within the target lesion, physician started to detach the subject coil and slowly pulled the delivery wire and it was found that the subject coil was stretched.A snare device was used to retrieve the subject coil from the patient anatomy.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added h3 device evaluated by mfg ¿ updated h3 summary attached - updated d4 expiration date - added d10 product available to stryker ¿ updated d10 returned to manufacturer on ¿ updated due to the automated manufacturing execution system (mes), there are controls in the manufacturing process to ensure the product met specifications upon release.During visual/microscopic inspection, the coil delivery wire was not returned.The main coil was seen to be stretched and kinked.Functional inspection was not applicable as defect was confirmed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on analysis.The device met specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The device was analyzed and the coil delivery wire was not returned.The main coil was found to be stretched and kinked.It is unknown if flush set up and maintained throughout the clinical procedure.An assignable cause of procedural factors will be assigned to the as reported ¿main coil stretched¿, ¿device difficult engaging target vessel¿ and ¿patient medical or surgical intervention required' as well as analyzed ¿main coil stretched¿ and ¿ main coil kinked/bent¿, as these defects appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.

Brand Name
TARGET XL 360 SOFT 2MM X 3CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key16856987
Report Number3008881809-2023-00221
Device Sequence Number8576164
Product Code HCG
UDI-Device Identifier07613327128321
UDI-Public07613327128321
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/25/2024
Device Model NumberM0036122030
Device Catalogue NumberM0036122030
Device Lot Number23132444
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2023
Supplement Date Received by Manufacturer05/31/2023
Initial Report FDA Received Date05/02/2023
Supplement Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown